# SDR ZESA2008018

- Difficulty date: September 8, 2008
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N75ES
- Make and model: Cessna 510
- Aircraft serial: 5100024
- Aircraft time: 378 hours, 375 cycles
- Engine: Pwc PW615FA
- Engine time: 378 hours, 375 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 35C242401
- Part serial: 1AMR2364
- Condition: Overtorqued
- Location: Rt Engine
- Part time: 402 hours, 397 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

DURING START UP, CREW NOTICED AND REPORTED WHITE SMOKE AND A SLOW START FROM THE RT ENGINE.  WHEN THE ENGINE WAS SHUTDOWN AND RESTARTED, THE CONDITION COULD NOT BE DUPLICATED.  SEVERAL DAYS LATER, THE SAME CONDITION OCCURRED.  THE TECH WAS NOTIFIED (9/8/08) AND RECOMMENDED REPLACING THE HMU.  THE AIRCRAFT WAS RETURNED TO SERVICE.  OVER THE NEXT FEW WEEKS, IT WAS DISCOVERED THAT THIS EVENT OCCURRED ONLY ON THE FIRST START UP OF THE DAY.  IGNITER BOXES AND IGNITERS WERE SWAPPED ALL AT THE RECOMMENDATION OF THE TECH REP.  THE ISSUE CONTINUED AND ULTIMATELY THE ENGINE WAS REMOVED TO BE TORN DOWN ON 10/28/08.  MFG DETERMINED THAT THE CAUSE OF THE WHITE SMOKE WAS A TIGHT NOZZLE SPRAY.  THE ENGINE WAS REPAIRED AND REINSTALLED ON 02/06/09 AND HAS HAD NO DEFECTS SINCE.
